Vol 2, No 4 (2013)

International Journal of Statistics and Probability, Vol. 2, No. 4, November 2013

Table of Contents

Articles

Geert Molenberghs, Michael G. Kenward, Geert Verbeke, Samuel Iddi, Achmad Efendi
PDF
p1
Muhannad FAIZ Al-Saadony, Paul Hewson, Julian Stander
PDF
p22
Marick S. Sinay, Chi-Wen Hsu, John S. J. Hsu
PDF
p29
Marilena Furno, Domenico Vistocco
PDF
p42
Jacek Bialek
PDF
p56
Yin Li, Keumhee Chough Carriere
PDF
p64
Kent Riggs, Dean Young, Jeremy J Becnel
PDF
p75
Phung Duy Quang
PDF
p85
Lang'o Odondi
PDF
p93


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.